# SDR KCSA202305261058

- Difficulty date: May 26, 2023
- Submitted: May 27, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 79,469 hours, 13,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 460 LBL105 UPPER CORD OF FLOOR BEAM
